# SDR 06FDEA03118

- Difficulty date: August 28, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 48,900 hours, 6,315 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN CORROSION ON SEAT TRACK CROWN AT STA 1341 TO STA 1358 X=- 75.  REMOVED CORROSION AND FOUND EXCEED LIMIT AS PER SRM 53-70-00 FIG.3   VOL.1 AND   CARRIED OUT REPAIR BY FABRICATING NEW SEAT TRACK AND SPLICE AS PER SRM 53-70-00   FIG.1   VOL.I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
